Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Milwaukee, WI

June 18, 2018Kenosha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2018, 4:29 PM CDT for Kenosha County, Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 4:29 PM CDT (21:29 UTC)
Expired
Jun 18, 2018, 4:56 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:40 PM CDTTSTM WND DMGPleasant Prairie, WITREES AND POWER LINES DOWN COUNTY WIDE PER DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS53 KMKX 182129
SVRMKX
WIC059-182215-
/O.NEW.KMKX.SV.W.0023.180618T2129Z-180618T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
429 PM CDT MON JUN 18 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Kenosha County in southeastern Wisconsin...

* Until 515 PM CDT.

* At 428 PM CDT, a severe thunderstorm was located over Paddock Lake,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kenosha, Pleasant Prairie, Paddock Lake, Camp Lake, Silver Lake,
  Salem, Bristol, New Munster and Bassett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4248 8780 4249 8781 4249 8810 4250 8825
      4261 8822 4261 8819 4267 8818 4267 8780
      4258 8780 4250 8779 4248 8779
TIME...MOT...LOC 2128Z 267DEG 26KT 4259 8815 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
063 
WWUS53 KMKX 182136
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
436 PM CDT MON JUN 18 2018

WIC059-182215-
/O.CON.KMKX.SV.W.0023.000000T0000Z-180618T2215Z/
Kenosha WI-
436 PM CDT MON JUN 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR KENOSHA COUNTY...

At 436 PM CDT, a severe thunderstorm was located over Paddock Lake,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Pleasant Prairie, Paddock Lake, Camp Lake, Silver Lake, Lake
Catherine, Salem and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4249 8781 4249 8816 4250 8825 4255 8822
      4260 8817 4267 8806 4267 8780 4258 8780
      4248 8779
TIME...MOT...LOC 2136Z 267DEG 26KT 4259 8807 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
119 
WWUS53 KMKX 182147
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
447 PM CDT MON JUN 18 2018

WIC059-182215-
/O.CON.KMKX.SV.W.0023.000000T0000Z-180618T2215Z/
Kenosha WI-
447 PM CDT MON JUN 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...

At 446 PM CDT, a severe thunderstorm was located near Pleasant
Prairie, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenosha and Pleasant Prairie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4248 8780 4249 8781 4250 8810 4251 8809
      4267 8780
TIME...MOT...LOC 2146Z 267DEG 26KT 4259 8796 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
967 
WWUS53 KMKX 182156
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
456 PM CDT MON JUN 18 2018

WIC059-182205-
/O.CAN.KMKX.SV.W.0023.000000T0000Z-180618T2215Z/
Kenosha WI-
456 PM CDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4248 8780 4249 8781 4250 8810 4251 8809
      4267 8780
TIME...MOT...LOC 2153Z 267DEG 26KT 4259 8787 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:07 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 18, 1:07 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
107 PM CDT Mon Jun 18 2018

.UPDATE...

Storm have begun to fire early this afternoon...a touch farther
south than anticipated. This activity will likely increase in
coverage and intensity over the next couple hours...while slowly
sagging southward ahead of the approaching cold front. A heavy
rain threat and Marginal Risk for severe thunderstorms remains.

&&

.AVIATION(18Z TAFS)...

Showers and thunderstorms are likely this afternoon into the
evening, with a chance then lingering through Tuesday. Thunder
chances will decrease later tonight into Tuesday as the
instability gets shoved southward with a passing cold front.

Winds will shift to the north and then northeast this afternoon
into the evening as the cold front drops through.

Lower ceilings and visibilities are possible with showers/storms.
Widespread lower ceilings are then likely to develop behind the
cold front...possibly hanging on into Tuesday, especially toward
the Illinois border.

&&

.PREV DISCUSSION... (Issued 1015 AM CDT Mon Jun 18 2018)

UPDATE...

The main forecast challenge today is pinning down the timing and
placement of thunderstorm development. There is a boundary across
the forecast area from around Lone Rock to Madison to
Milwaukee...the leftover outflow boundary from previous storms.
Also...the cold front sits farther to the north. The leftover
boundary could serve as a focus point for later storm development,
but right now it looks like it's more likely storms will fire
along the front. Based on this and the meso models that are
handling the current situation the best, think that storms will go
up north of Madison and Milwaukee early this afternoon, with the
line then sagging southward through late afternoon as the front
progresses.

There remains a chance that some of the storms will become severe
this afternoon, but the bigger threat may be heavy rainfall,
especially if the line hangs up for a time.

MARINE...

Some fog is lingering in the Sheboygan area this morning. A cold
front will bring a wind shift and showers/storms to the area by
early afternoon, which will help to improve visibilities. Storms
will then be possible at times through Tuesday night.

Otherwise, winds and waves are expected to stay below Small Craft
Advisory levels through the week.

PREV DISCUSSION... (Issued 615 AM CDT Mon Jun 18 2018)

UPDATE...Showers and a few t-storms will continue to affect the
northern areas next several hours. More isolated activity is then
expected later this morning with more numerous showers and storms
returning this afternoon. Will need to watch temperatures and heat
indices closely as nighttime microphysics satellite enhancement
showing thin spots across southern WI. Temperatures currently in
the mid 70s to around 80 in rain free areas of the south.

AVIATION(12Z TAFS)...Showers and storms across northern CWA will
become more isolated this morning, but then reinvigorate this
afternoon and evening. A passing cold front will act as the focus
for the aftn/eve activity with the potential for a period of lower
clouds in the wake of the front.

PREV DISCUSSION... (Issued 328 AM CDT MON JUN 18 2018)

TODAY AND TONIGHT...Forecast Confidence - Medium to High.

Expect showers and t-storms over far northern CWA to become more
scattered this morning as enhanced forcing from right exit region of
upper jet shifts off to the east, as well as weakening low level
jet.  Upper level jet reinvigorates this afternoon and evening
across northern Great Lakes, resulting in enhanced lift returning.
In addition, upstream mid-level wave over the NE/KS area moves
northeast along upper level ridge and crosses southern/central WI
this afternoon and evening.  During this period, upstream cold front
over northern WI will sag southward across southern WI, exiting
the far south in the late aftn/early eve.

Precipitable water remains incredibly high for mid-June, in the 2-
2.5" range, which is approaching 3 standard deviations.  These
values are off the charts of the Climate Forecast System Reanalysis
with no return interval in the climate record.  Corfidi vectors
decrease to 5 to 15 knots this aftn as frontal boundary slips
through while low level theta-e ridge builds into southern WI. Would
be issuing a Flash Flood Watch had more widespread heavy rainfall
occurred over the weekend.  Deep warm cloud depth and impressive
strength of low level moisture convergence aligned with 850-300mb
flow also highlight heavy rain potential this aftn/eve. Wl reissue
Hydrologic Outlook and continue to focus on heavy rain threat in
SitRep and HWO.

Best chance for severe will be in southern CWA this
afternoon/evening where surface based CAPE may climb to around 2K
joules.  However bulk shear remains less than 25 knots, so not a
great setup.  Hence a few high winds/large hail events possible, but
nothing widespread.

TUESDAY THROUGH WEDNESDAY...Forecast Confidence - Medium.

Deep moisture slow to sag southward and remains over southern WI
into Tuesday night.  Second stronger mid-level short wave crossing
the area wl likely bring more scattered convection to the area later
Tue into Tuesday night.  Southern WI also remains in the elevated
baroclinic zone during this period, even through surface front will
have sagged into northern IL.  Drier conditions looking more likely
for Wednesday.

EXTENDED PERIOD...

WEDNESDAY NIGHT THROUGH MONDAY...Forecast Confidence -
Medium.

Medium range guidance in reasonable agreement on low pressure
passing to the south of the area late in the week into the weekend,
returning shower and t-storms chances to the area. Temperatures
will remain more seasonable during the period.

AVIATION(09Z TAFS)...Isolated to scattered t-storms will affect the
area this morning and then become more widespread this afternoon and
evening as cold front sags across southern WI.  A few storms may
produce strong winds and large hail.  Low level east to northeast
winds in the wake of the front and the lingering moist air may bring
lower ceilings to the area later tonight.

MARINE...Mariners should expect more widespread thunderstorms
to affect nearshore waters this afternoon and tonight as cold front
sags southward across the area.  Until then, more isolated to
scattered activity is expected, especially north of North Point
Light.  Warm, moist air flowing across the cooler near shore waters
may result in some patchy fog developing, especially as the
gustiness subsides ahead of approaching front.  Cold front is
expected to sag southward over the near shore waters between 21Z and
01Z.  Few gusts to 25 knots may accompany rapid wind shift to the
northeast, but should only last 1-2 hours.  Will hold off on issuing
Small Craft Advisory for now.  Waves are expected to remain below 5
feet.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Today/Tonight and Aviation/Marine...MBK
Tuesday THROUGH Sunday...MBK
Hazardous weather outlook, Jun 18, 4:20 AM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
420 AM CDT Mon Jun 18 2018

WIZ046-047-051-052-056>060-062>072-190930-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
420 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Heat index values will reach the middle to upper 90s across
southern Wisconsin today, especially along and south of a line
from Lone Rock to Madison to Milwaukee.

Isolated to scattered thunderstorms are expected this morning.
More numerous thunderstorms are expected this afternoon and
evening.  There is a marginal risk for severe storms
this afternoon and evening, producing damaging winds and large
hail.

There is also a threat for heavy rainfall producing localized
urban and rural flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are chances for thunderstorms Tuesday into Tuesday night,
and again at times Thursday into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ643>646-190930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
420 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are expected this morning,
mainly north of North Point Lighthouse. More numerous
thunderstorms are expected this afternoon and evening. There is a
marginal risk for severe storms this afternoon and evening,
producing damaging winds and large hail.

A period of gusty winds will accompany a cold front passage late
this afternoon and early evening. A few gusts to 25 knots are
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are chances for thunderstorms Tuesday into Tuesday night,
and again at times Thursday into the weekend.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, Jun 18, 3:17 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
317 PM CDT MON JUN 18 2018

WIZ070>072-182100-
Walworth-Racine-Kenosha-
317 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WALWORTH...RACINE AND
WESTERN KENOSHA COUNTIES...

At 317 PM CDT, a strong thunderstorm was located near East Troy,
moving southeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Whitewater, Elkhorn, Lake Geneva, Twin Lakes, Union Grove, East Troy,
Wind Lake, Rochester, Powers Lake, Browns Lake, Waterford North,
Potter Lake, Eagle Lake, Bohners Lake, Pell Lake, Caledonia,
Burlington, Waterford, Springfield and La Grange.

LAT...LON 4284 8877 4284 8785 4250 8827
TIME...MOT...LOC 2017Z 314DEG 27KT 4282 8845

SPM
Local storm report, Jun 18, 3:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     MUKWONAGO               42.86N 88.32W
06/18/2018                   WAUKESHA           WI   LAW ENFORCEMENT

            TREES AND LARGE BRANCHES DOWN. TIME EST FROM
            RADAR.

&&
Local storm report, Jun 18, 3:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       2 N BUTLER              43.14N 88.06W
06/18/2018  M1.34 INCH       MILWAUKEE          WI   PUBLIC

            1.34 INCHES IN 30 MINS NEAR INTERSECTION OF
            GOOD HOPE AND 124TH STREET.

&&
Local storm report, Jun 18, 3:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       2 SSE NORTH PRAIRIE     42.91N 88.38W
06/18/2018  M1.82 INCH       WAUKESHA           WI   PUBLIC

&&
Special weather statement, Jun 18, 4:01 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
401 PM CDT MON JUN 18 2018

WIZ069>072-182145-
Walworth-Rock-Racine-Kenosha-
401 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WALWORTH...SOUTHEASTERN
ROCK...SOUTHWESTERN RACINE AND WESTERN KENOSHA COUNTIES...

At 401 PM CDT, a strong thunderstorm was located over Darien, or near
Delavan, moving southeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Twin Lakes, Williams Bay, Camp Lake,
Genoa City, Walworth, Silver Lake, Clinton, Fontana-On-Geneva Lake,
Sharon, Darien, Powers Lake, Como, Pell Lake, Bohners Lake, Salem,
Burlington and Springfield.

LAT...LON 4262 8900 4268 8822 4250 8806 4249 8886
TIME...MOT...LOC 2101Z 330DEG 16KT 4262 8871

SPM
Special weather statement, Jun 18, 4:22 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
422 PM CDT MON JUN 18 2018

WIZ056-062-063-182145-
Iowa-Sauk-Dane-
422 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN IOWA...SOUTHEASTERN
SAUK AND NORTHWESTERN DANE COUNTIES...

At 421 PM CDT, a strong thunderstorm was located near Spring Green,
or 11 miles west of Sauk City, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Mount Horeb, Sauk City, Cross Plains, Mazomanie, Spring Green, Black
Earth, Arena, Pine Bluff and Marxville.

LAT...LON 4315 9008 4332 9000 4325 8953 4299 8965
TIME...MOT...LOC 2121Z 288DEG 21KT 4322 8995

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:14 PM CDTSpecial Weather StatementMKXSauk46 min
Jun 18, 12:36 AM CDTSpecial Weather StatementMKXFond du Lac54 min
Jun 18, 2:33 AM CDTAreal Flood AdvisoryMKXFond du Lac117 min
Jun 18, 2:25 PM CDTSpecial Weather StatementMKXWaukesha35 min
Jun 18, 2:35 PM CDTSpecial Weather StatementMKXDodge25 min
Jun 18, 3:04 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha26 min
Jun 18, 3:07 PM CDTSpecial Weather StatementMKXDodge23 min
Jun 18, 3:11 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Jun 18, 3:17 PM CDTSpecial Weather StatementMKXWalworth43 min
Jun 18, 3:21 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Walworth, Waukesha24 min
Jun 18, 3:37 PM CDTSpecial Marine WarningMKX53 min
Jun 18, 3:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine38 min
Jun 18, 4:01 PM CDTSpecial Weather StatementMKXWalworth44 min
Jun 18, 4:17 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth28 min
Jun 18, 4:22 PM CDTSpecial Weather StatementMKXIowa23 min
Jun 18, 4:28 PM CDTAreal Flood AdvisoryMKXKenosha, Racine3 hr
Jun 18, 4:29 PM CDTSpecial Marine WarningMKX46 min
Jun 18, 5:31 PM CDTSpecial Weather StatementMKXRock29 min
Jun 18, 5:43 PM CDTAreal Flood AdvisoryMKXRock, Walworth3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.